MAUDE Adverse Event Report: VYAIRE MEDICAL, INC LTV 1150 VENTILATOR

VYAIRE MEDICAL, INC LTV 1150 VENTILATOR
Model Number 18984-001
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was contacted for return of the device or device logs.The device or device logs have not been returned to zoll for evaluation.This claim will be closed no product returned.G1: contact information was updated.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.G4.Pma/510(k)# - the complete udi# was not provided.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device was making an unusual noise.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.

Brand Name
LTV 1150 VENTILATOR
Common Device Name
VENTILATOR
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd
mettawa IL 60045
Manufacturer Contact
mindy faber
1100 bird center drive
palm springs, CA 92262
8333273284
MDR Report Key21737621
Report Number3013421741-2025-01517
Device Sequence Number4007748
Product Code CBK
UDI-Device Identifier10190752115644
UDI-Public(01)10190752115644
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number18984-001
Device Catalogue Number18984-001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown